Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of the zero-one law for stable measures


Author: W. Smoleński
Journal: Proc. Amer. Math. Soc. 83 (1981), 398-399
MSC: Primary 60B12; Secondary 60E07
MathSciNet review: 624939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof of the zero-one law for stable measures is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B12, 60E07

Retrieve articles in all journals with MSC: 60B12, 60E07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0624939-5
PII: S 0002-9939(1981)0624939-5
Keywords: Linear measurable space, stable probability measure, 0-$ 1$ law
Article copyright: © Copyright 1981 American Mathematical Society